Gabor Wiese
Gabor Wiese
כתובת אימייל מאומתת בדומיין uni.lu
כותרת
צוטט על ידי
צוטט על ידי
שנה
Comparison of integral structures on spaces of modular forms of weight two, and computation of spaces of forms mod 2 of weight one. With appendices by Jean-Francois Mestre and …
B Edixhoven
Journal of the Institute of Mathematics of Jussieu 5 (1), 1-34, 2006
462006
Dihedral Galois representations and Katz modular forms
G Wiese
arXiv preprint math/0402163, 2004
362004
Dihedral Galois representations and Katz modular forms
G Wiese
arXiv preprint math/0402163, 2004
362004
On modular forms and the inverse Galois problem
L Dieulefait, G Wiese
Transactions of the American Mathematical Society 363 (9), 4569-4584, 2011
312011
On modular forms and the inverse Galois problem
L Dieulefait, G Wiese
Transactions of the American Mathematical Society 363 (9), 4569-4584, 2011
312011
On projective linear groups over finite fields as Galois groups over the rational numbers
G Wiese
arXiv preprint math/0606732, 2006
262006
On projective linear groups over finite fields as Galois groups over the rational numbers
G Wiese
arXiv preprint math/0606732, 2006
262006
Equidistribution of signs for modular eigenforms of half integral weight
I Inam, G Wiese
Archiv der Mathematik 101 (4), 331-339, 2013
222013
On the failure of the Gorenstein property for Hecke algebras of prime weight
LJP Kilford, G Wiese
Experimental Mathematics 17 (1), 37-52, 2008
222008
On the failure of the Gorenstein property for Hecke algebras of prime weight
LJP Kilford, G Wiese
Experimental Mathematics 17 (1), 37-52, 2008
222008
On Galois representations of weight one
G Wiese
arXiv preprint arXiv:1102.2302, 2011
202011
On the faithfulness of parabolic cohomology as a Hecke module over a finite field
G Wiese
Walter de Gruyter 2007 (606), 79-103, 2007
202007
Multiplicities of Galois representations of weight one
G Wiese
Algebra & Number Theory 1 (1), 67-85, 2007
202007
Multiplicities of Galois representations of weight one
G Wiese
Algebra & Number Theory 1 (1), 67-85, 2007
202007
Multiplicities of Galois representations of weight one
G Wiese
Algebra & Number Theory 1 (1), 67-85, 2007
202007
Multiplicities of Galois representations of weight one
G Wiese
Algebra & Number Theory 1 (1), 67-85, 2007
202007
On conjectures of Sato–Tate and Bruinier–Kohnen
S Arias-de-Reyna, I Inam, G Wiese
The Ramanujan Journal 36 (3), 455-481, 2015
192015
On conjectures of Sato–Tate and Bruinier–Kohnen
S Arias-de-Reyna, I Inam, G Wiese
The Ramanujan Journal 36 (3), 455-481, 2015
192015
Compatible systems of symplectic Galois representations and the inverse Galois problem III. Automorphic construction of compatible systems with suitable local properties
S Arias-de-Reyna, LV Dieulefait, SW Shin, G Wiese
Mathematische Annalen 361 (3), 909-925, 2015
192015
Compatible systems of symplectic Galois representations and the inverse Galois problem II: Transvections and huge image
S Arias-de-Reyna, L Dieulefait, G Wiese
Pacific Journal of Mathematics 281 (1), 1-16, 2016
152016
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20